# SDR CA091008001

- Difficulty date: October 1, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 520 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel Sys
- Part time: 1,007 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP LEAKING OIL. SERVICABLE FUEL PUMP INSTALLED.
